Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

Search publications of "A.M. Satanin"
Found 4 record(s)
1. Recursion equation for the percolation problem
2. Sensitivity of the resistivity of a one-dimensional conductor to variations in random-potential realizations
A.M. Satanin
JETP, 1993, Vol. 77, No. 5, p. 803
PDF (174.8K)

3. Scaling of the conductance of a disordered conductor
A.M. Satanin
JETP, 1991, Vol. 73, No. 3, p. 596
PDF (236.4K)

4. Resistance of a one-dimensional disordered system with a two-band spectrum
 from   till 
 Search in russian archive
 Search in english archiveŇ
Report problems